MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 1475501070
Medical Device Problem Codes Device Slipped (1584); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
X-ray results: post-of x ray for l4-5, fusion show that the rod is out of the l4 screw in one side.The rod appear short for the construct.Fusion status is unknown.Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent spinal fusion surgery at l4-s1 due to spondylolisthesis.Post-op, during a follow up x-ray it was determined that the rod had slipped out of the screw.Patient suffered with pain as a result of this event and underwent revision surgery.
 
Additional Manufacturer Narrative
Product analysis- visual inspection of the rod did not reveal any damages that could contribute to the rod slipping out from the saddle of the bone screw.Optical inspection confirmed normal surface scratches and witness marks from being implanted.Unable to determine root cause of the rod slippage.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key8521854
Report Number1030489-2019-00429
Device Sequence Number19300494
Product Code KWP
UDI-Device Identifier00613994792693
UDI-Public00613994792693
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K113174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1475501070
Device Lot Number0577821W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2019
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age40 YR
Patient Weight85